# SDR SWAA021025

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 49,595 hours, 48,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS116080264
- Condition: Leaking
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB LOST B-SYSTEM HYDRAULIC FLUID.  REMOVED AND REPLACED HYDRAULIC LINE, FROM B-SYSTEM PRESS MODULE TO THE ACOUSTIC FILTER ASSY PER MM.
